Extract from the article in the Sunday Telegraph:
"Suddenly feeling unwell? It's probably your medicine, writes James LeFanu
The news this week that drugs used in the treatment of Parkinson's can turn people of impeccable character into pathological gamblers is a reminder that medication is the likely culprit for any novel or unusual symptom.
Surprisingly, this most reliable rule of thumb is often overlooked by doctors, as a lady from New South Wales discovered when prescribed Zestril for raised blood pressure. After six months she began to have "extremely debilitating" episodes of nausea, vomiting and abdominal pain. A gut specialist did all the usual tests and, finding nothing wrong, recommended the fashionable high-fibre diet.
Another six months elapsed with a further dozen or so episodes till she woke one morning with a terrifying swelling of the lips and tongue - diagnosed as the allergic condition angio oedema, which she was advised was caused by house dust mites. She says this "did not ring true", and on further investigation she found that both the tongue swelling and bowel symptoms were known side-effects of Zestril. Besides the gut specialist she had consulted four other doctors "but not one had made the connection"."
One wonders which is worse - the serious/harmful/dangerous side-effects of prescribed drugs, or the medical profession's scandalously widespread ignorance about them!...)o:
Note: Prescription drugs and doctors' lack of knowledge/understanding about their adverse side-effects are major causes of morbid obesity and all the many illnesses associated with obesity.
Lose weight and improve your health in many ways without drugs or expense by eating less salt! - Try it! - You will feel so much better!vulnerable groups
How to Lose weight!
Children and Obesity
Read my Mensa article on Obesity and the Salt Connection
See Sodium in foods and
Associated health conditions and
http://www.wildeaboutsteroids.co.uk/story.html - my 'political' page
I can be contacted via my website if you need my further help. My help is free.